Access count of this item: 118

Files in This Item:
File Description SizeFormat 
0906-9.pdf1.44 MBAdobe PDFView/Open
Title: Alternation for Two-Way(Inkdot) Multi-Counter Automata with Sublinear Space
Authors: YOSHINAGA, Tsunehiro
INOUE, Katsushi
Author's alias: 義永, 常宏
井上, 克司
Issue Date: Apr-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 906
Start page: 64
End page: 72
URI: http://hdl.handle.net/2433/59460
Appears in Collections:0906 アルゴリズムと計算量理論

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.